# SDR DHL9780429C

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet Strap
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING LWR SURFACE TO BODY STA 680  FILLET SUPPORT METAL STRAP DAMAGED.  REMOVED AND INSTALLED FABRICATED STRAP PER SRM 51-1-0.
